Aa
Aa
A
A
A
Close
Avatar universal

Im desperate for support, i think im gunna die,

Hi anyone,
                Ive taken drugs from morphine/pethidine to now codeine phospahte (similar to vicodin) which im trying to wean myself off because im desperate to be clean . My intake has gone through the roof and the last 2 weeks ive been having chest pains and awful frightening panic attacks, my mum died 3 weeks ago from an accidental opioid and alcohol overdose she was only 40! The doc did an ECG and seems to think there just bad panic attacks however i cant help but think the drugs are involved.  Im really struggling to lower my drug dosage daily and feel ive little support , im so so so so frightened im going to go to sleep and not wake up. I also take a dose of codeine just before bed otherwise i wouldnt sleep and im waking up where i can hear and even see (a little) but cant move , i begin to panic then and my heart rate go's through the roof, i will then just "wake up" and im really frightened of going back to sleep, it happens most nights and numerous times during the night. ANYONE HAD SIMILAR EXPERIENCES , im DESPERATE FOR HELP, PLEASE ANYONE ,ANYTHING WOULD BE APPRECIATED
THANKS VERY SCARED 24YR OLD
JEM XX
6 Responses
Sort by: Helpful Oldest Newest
Avatar universal
Hi Jem....sounds like panic attacks heightened by the tragedy with your mum.  See your doc and let him or her know what you're doing, tapering, and also what you're dealing with.  Sometimes you'll need help from a medical professional as you work through these phases.

Guy
Helpful - 0
799181 tn?1246686673
hi jem, i am so sorry about the death of your mum, i lost mine 2 years ago and miss her so much every day.  i am also addicted to codiene, i have been clean now for 40 days it can be done i promise!!!  i agree with florida guy, with the loss of your mum, the panic attacks and the addiction i would go see your gp, tell him everything, he will be able to help you with your emotional issues as well as your physical addiction to the codiene.  if you ever need to talk pm me any time. *****hugs****** emma xxxxxxx
Helpful - 0
669241 tn?1236264344
Godd morning!
Sorry to hear about your mom, things will get better in time. Dont give up hope at any time and. Remember JESUS LOVES YOU!! you might want to call on him for help. There is no one here on earth that can help your more than JESUS can. Just pray to GOD OUR FATHER in JESUS name and be serious about your prayers and they will be answered. I took opiates in heavy forms and was hook real bad, but JESUS saved me . IT wasnt easy , but it happened . After I stoped the drugs, It took me 4 months to feel like me again. Exercise is the best thing for you. Go out for a walk every dad and build yourself back up again. GOD gaive me my life back again through Jesus. Try It . because it's the only thing thats for real JESUS LOVES YOU!!! MAY GOD BLESS YOU IN JESUS NAME AMEN!!!!!!!!!
Helpful - 0
Avatar universal
It looks as if the death of your mom has awakend something inside you, and you should talk to your Dr and be completly honest with him/her about what you are going thur. I know my mom was very sick shes 82 just a week or so ago there is no one like your mother and you may need some help from a Dr and stay here you will not get antbetter support than with these good people.
Helpful - 0
Avatar universal
If you are trying to taper too rapidly its quite common to have panic / anxiety issues.... keep that in mind.
Helpful - 0
Avatar universal
hey hun. so sorry to hear about your mom... that must be terribly frightening to you but i must say take your time with your recovery. and the panic attacks can be managable with the right treatment.... as for the sleeping/ waking problem i know exactly what this is.... when you wake and you can see and hear but not move its called sleep paralisis. it is VERYcommon. and also is more common while taking opiods because it take the brain a minute to respond to the body and opiods can delay this process. it is also very common in to those who have panic disorder to fear death espeially after a traumatic experience. so you should seek treatment for the anxiety. in no way am i a doctor but i am a paramedic and have seen this problem in many different cases it is a vicious cycle because the fear of death causes the panic and while you panic you feel like you are going to die but in reality less than 1% of the population has ever had fatal effects from anxiety and they were from LONG term effects of constant worry.m. so hun, i know its easier said than done but when you can relax the majority of your issue will resolve themselves so i strongly suggest seeing a psychiatrist for the anxiety and an addiction specialist for the drugs he can help you safely ween off. congrats on wanting to take your life back. in time things WILL get better.

good luck!
-Mason.
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.